Bulletin of the American Mathematical Society

The application of mathematics to the social sciences

Irving Fisher

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 36, Number 4 (1930), 225-243.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183493954

Mathematical Reviews number (MathSciNet)
MR1561927

Zentralblatt MATH identifier
56.1089.06

Citation

Fisher, Irving. The application of mathematics to the social sciences. Bull. Amer. Math. Soc. 36 (1930), no. 4, 225--243. http://projecteuclid.org/euclid.bams/1183493954.


Export citation